# SDR GAIA01215ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE L1 DOOR FORWARD LOWER SKIN WAS CRACKED, FORWARD LOWER CORNER.  ACCOMPLISHED L1 DOOR EXTERNAL SKIN REPAIR LOWER FORWARD CORNER IAW B727 SRM 52-00-30.  (M)
